# SDR SWIA200923503

- Difficulty date: October 21, 2009
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 15,370 hours, 9,667 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 280 FLOORBEAM CRACKED AND CORRODED.  REPAIRED PER REO.
